The Annals of Probability

Correction: Correction to "High Density Limit Theorems for Infinite Systems of Unscaled Branching Brownian Motions"

Luis G. Gorostiza

Full-text: Open access

Article information

Source
Ann. Probab., Volume 12, Number 3 (1984), 926-927.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993244

Digital Object Identifier
doi:10.1214/aop/1176993244

Mathematical Reviews number (MathSciNet)
MR744250

Zentralblatt MATH identifier
0541.60085

JSTOR
links.jstor.org

Citation

Gorostiza, Luis G. Correction: Correction to "High Density Limit Theorems for Infinite Systems of Unscaled Branching Brownian Motions". Ann. Probab. 12 (1984), no. 3, 926--927. doi:10.1214/aop/1176993244. https://projecteuclid.org/euclid.aop/1176993244


Export citation

See also

  • Original Paper: Luis G. Gorostiza. High Density Limit Theorems for Infinite Systems of Unscaled Branching Brownian Motions. Ann. Probab., Volume 11, Number 2 (1983), 374--392.